RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2007, том 1, страницы 286–293 (Mi cgtm17)  

Multiple Membership and Federal Structures

Michel Le Bretona, Valery Makarovbc, Alexei Savvateevc, Shlomo Weberd

a Université de Toulouse I, GREMAQ and IDEI, Toulouse, France
b Central Economics and Mathematics Institute, Moscow
c New Economic School, Moscow
d Southern Methodist University, Dallas, USA, and CEPR

Аннотация: We consider a model of the “world” with several regions that may create a unified entity or be partitioned into several unions (countries). The regions have distinct preferences over policies chosen in the country to which they belong and equally share the cost of public policies. It is known that stable “political maps” or country partitions, that do not admit a threat of secession by any group of regions, may fail to exist. To rectify this problem, in line with the recent trend for an increased autonomy and various regional arrangements, we consider federal structures, where a region can simultaneously be a part of several unions. We show that, under very general conditions, there always exists a stable federal structure.

Ключевые слова: Partitions, Federal Structures, Stability, Cooperative games.

Полный текст: PDF файл (208 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Michel Le Breton, Valery Makarov, Alexei Savvateev, Shlomo Weber, “Multiple Membership and Federal Structures”, Contributions to Game Theory and Management, 1 (2007), 286–293

Цитирование в формате AMSBIB
\RBibitem{Le MakSav07}
\by Michel~Le~Breton, Valery~Makarov, Alexei~Savvateev, Shlomo~Weber
\paper Multiple Membership and Federal Structures
\jour Contributions to Game Theory and Management
\yr 2007
\vol 1
\pages 286--293
\mathnet{http://mi.mathnet.ru/cgtm17}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm17
  • http://mi.mathnet.ru/rus/cgtm/v1/p286

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:185
    Полный текст:56
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020